# SDR AALA202003169025

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,934 hours, 27,357 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TEST FLIGHT 2, AFTER MMO CHECK FL 410, WHEN DEPLOYING SPOILERS AIRCRAFT ROLLS 10 DEGREES TO RIGHT SPOILERS DEPLOYED (5) 10" (6) 5" (7) 6" (8) 8". ADJUSTED #7 #10 AND #11 SPOILER PCA IAW AMM 27-61-00.
